Hello my family I went seen my doc yesterday an everything was worse steroids...
Cut that out. Just because ours is worse doesn't make yours a picnic!!!!
I take steroids plus injections of humirA
I was also started on mycophenolate with pred. Anyone on it, today is first day and I'm not feeling very well, hope this sibsides
I was on 3500/day Mycophentalate. It was fairly effective, little to no negative effects for me. Takes some getting used to though.
I'm on 10mg prednisone and weaning off of it. Started Methotrexate 15mg about a month ago. The first time I took it (I take 6 pills once a week) I felt bad for about 3 days..... tired, headache but since then I've felt fine.
I am just so devastated it has recurred especially in my heart, pretty scared too.
Please talk to your Dr and see if he will refer you to an immunologist who specializes in immune system disorders. You need to get the full primary and innate immune system tested to understand what YOUR immune system is doing, then the Drs can figure out a treatment. The problem is that Sarcoidosis is an IMMUNE SYSTEM PROBLEM, not a lung problem. If you need help finding an Immunologist, ask the Immune Deficiency Foundation. Their info is at http://primaryimmune.org/services/locate-a-physici an/ Based upon the immune system testing, you may find that Methotrexate, Imuran, etc. will help. You might need one of the new biologic immune suppressants. You might need immune support meds. Predni-Crap is a multiple system treatment medication. It is kind of like using a shotgun where it helps with many different problems but also kills anything in its path. If you want to get more specific with treatment, you do need to get an immunologist on your team and figure out what YOUR immune system is doing, then get a treatment specifically designed for YOUR IMMUNE PROBLEM.
Thank you for the advice. I also have alopecia which is also auto immune, i will check to see if uc davis has such a specialtist
What most Sarc Drs don't understand is that if the Primary Immune system is deficient, the Sarc will actually try to protect the body more so that you don't get sick and cause the Sarc to get worse. If this is what is happening, then using Predni-Crap or other immune suppressants can actually make the Sarc WORSE!!! That is why you need to get an Immunologist on your team. Been there. Done that!!! :(